# SDR AALA20140208004

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 74,689 hours, 40,011 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 2181
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 DOOR EVACUATION SLIDE FOUND UNPACKED WITH RELEASE PINS PULLED-OUT.  REPLACED RT NR 1 DOOR SLIDE, OPERATIONS CHECKED NORMAL.
